Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have dizziness, vomiting. Happened previously advised B complex. But reoccured

hi am a male 38 years old , i feel diziness today and like vomiting but i dont , my blood presure 137/84 , am making excersice like daily one hour , what it can caused the nausea and diziness
4 weeks ago it happened the same and and i visit ENT doctor to check my ears but he said its perfect he gave me some pills for B complex only and now it come again but this time with discomfort in my tummy

pls let me know

pls let me know
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dizziness can be because of central(brain) or perpheral vestibular system(ears).
You need to get done--
1. get yours ears checked
2.get done pure tone audiometry
3.depending on the result of above test further tests are advised for nerve conduction .
4. MRI brain with contrast specially to look for posterior cranial fossa.
See all these tests can be done under guidance of an ent specialist and in addition he will do some clinical tests for vertigo.
5.Get your B.P. recording 6 hrly and chart it.
6.Avoid alcohol and smoking.
7.Get Blood sugar testing.
Report back.SO that If i can be helpful to you.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor